# SDR CA141031010

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 24,316 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Condition: Failed
- Location: Stab Trim
- Part time: 19,760 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE ELECTRIC STAB TRIM FAILED, MANUAL STAB TRIM WAS STILL OPERABLE. THERE WAS A SPEED TRIM FAIL AND STAB OUT OF TRIM ANNUNCIATION. THE CREW CARRIED OUT AN AIR TURN BACK AND LANDED WITHOUT INCIDENT. YYC MAINTENANCE IN ACCORDANCE WITH FAULT ISOLATION PROCEDURES RESET THE STAB TRIM MOTOR LOGIC BY CYCLING THE CIRCUIT BREAKER. THE SYSTEM WAS TESTED SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
